# SDR DXTA200501045

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 1,636 hours, 1,360 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOTS LEFT BRAKE ALMOST GOES TO THE FLOOR.  ITEM IS UNDER INVESTIGATION.
